Galois representations of dihedral type over ${\Bbb Q}_p$

Volume 111 / 2004

Peder Frederiksen, Ian Kiming Acta Arithmetica 111 (2004), 43-59 MSC: 11S37, 11F80, 11S15, 11S20. DOI: 10.4064/aa111-1-4

Authors

  • Peder FrederiksenH:S Institute of Preventive Medicine
    Kommunehospitalet
    1399 Copenhagen K, Denmark
    e-mail
  • Ian KimingDepartment of Mathematics
    University of Copenhagen
    Universitetsparken 5
    2100 Copenhagen \O, Denmark
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image